# SDR ASOA201101333

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 19,652 hours, 13,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLANGE OF LOWER SILL ANGLE.  REMOVED AND DRILLED NEW MID ANGLE IAW SRM 51-41-02-001-001 AND 51-42-06-001-001.   INSTALLED ANGLE IAW SRM 51-41-02-001-001-A01.
